# SDR SWAA2022012782792

- Difficulty date: June 20, 2017
- Submitted: January 27, 2022
- Operation: Air carrier
- Aircraft: N750SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29802
- Aircraft time: 64,331 hours, 37,408 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING; SUPPORT BRACKET FOR UPPER WING TO BODY FAIRING PANEL 195AL; IS CRACKED AT LOWER FASTENER.(STREAMERED) / REMOVED AND REPLACED SUPPORT BRACKET ON LEFT WING; UPPER WING TO BODY FAIRING PANEL 195AL IAW BAC DRAWING 116A3118; REV B AND B737 SRM 51-40-02-0G-0
